# SDR AALA20151221009

- Difficulty date: December 21, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 1,196 hours, 462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02061541205
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT DOOR R1 REPORTED DAMAGED & BROKEN.  REPLACED EMER EXIT LIGHT ASSEMBLY.  THE ACFT WAS NOT GNDED.
